pathway
ielts idp
uni
UECA: University English Centres Australia
how to speak english fluently

Subscribe to our mailing list

learn english conversation

newcastle australia

englist test

edinburgh

in ottawa

latrobe university


toefl

A Celebration of Learning, Teaching and Assessment
PD Fest, Adelaide, 15 October 2016


University English Language Centres of Australia (UECA), NEAS, English Australia, ETS TOEFL and University of Adelaide's English Language Centre, present PD Fest Adelaide 2016.

This full day of professional development includes an opening keynote, a selection of 45-minute workshops including a stream of 30 minute presentations of “Bright ideas from the classroom” where teachers can share innovative Learning, Teaching and Assessment ideas that have worked for them. There will be book exhibitor space, lunch, networking opportunities and an early evening social event.

The theme of the PD Fest, ‘A Celebration of Learning, Teaching and Assessment’ is aimed at providing professional development for teachers by teachers at UECA and EA member institutions.


UECA holds 2 PD Fests per year.
NEAS is proud to be the Principal Sponsor of these PD Fests.

ueca

NOTE: ETS TOEFL will sponsor the best session at the Adelaide PD Fest to present at the next UECA PD Fest (Location TBC).



ueca


REGISTRATIONS CLOSED


Date: Saturday, 15 October, 2016

Time: 9.30am – 5.00pm (9.30am Registration)

Place: University of Adelaide
Main North Terrace Campus
Lower Ground Napier building (LG Napier)

Cost: $60 for teachers
Registration: Registrations are limited to 85 teachers and presenters.

Registrations close 5pm October 7th.

Program


Time Events
8.45 - 9.25

Registration &
Morning Tea

9.30 - 9.45

Welcome
Joanne Simpson (Director PCE) & David Larbalestier (President of UECA)
Room: LG29

9.45 - 10.35

Plenary Address
Dr Joanna Crossman (University of South Australia)
Celebrating the interconnectedness of learning

Download Presentation - PDF

Download Summary - PDF


ROOM LG15

LG18

LG19

LG21

THEMES Celebrating Learning

Celebrating Teaching

Celebrating Teaching

Past PD Fest Winners

Session 1
10.45 - 11.30
(45 mins)

Session 1A
Amy Brown
(The University of Adelaide's ELC)

Using L1 in the multilingual classroom: promoting confidence and linguistic understanding

Download Presentation - PDF

Session 1B
Evelyn Ciocco
(Australian Catholic University North Sydney)

Never be Nervous Again

Download Presentation - PDF

Session 1C
Zulystiawati
(Gorontalo University, Indonesia)

Improving students' essay writing skills using a task-based approach – action research

Download Presentation - PDF

Session 1D
Melanie Talbot
(Perth International College of English)
Winner PD West Perth 2015

Filling the gap in Pronunciation

Download Presentation - PDF

Session 2
11.40 - 12.25
(45 mins)

Session 2A
Jock Boyd
(Torrens University Language Centre)

Transmedia Learning in a virtual ESL classroom

Download Presentation - PDF

Session 2B
Gemma Parker
(The University of Adelaide's ELC)

Student-teacher relationships in the foreign language classroom

Download Presentation - PDF

Session 2C
Louise Townsin
(Torrens University)

Language teaching as complicated entanglement: caring for self and caring for others

Download Presentation - PDF

Session 2D
Louise Pavey
(University of Newcastle Language Centre)
Winner UECA PD Fest Sydney 2016

Rhythm and Song: Reboot, Re-energise and Revitalise your students

Download Presentation - PDF

12.25 - 13.10
(45 mins)

Lunch

THEMES Celebrating Learning

Celebrating Teaching

Celebrating Assessment

NEAS

Session 3
13.15 - 14.00
(45 mins)

Session 3A
Michelle Ocriciano
UNSW Global

Empowering students with gamification and project management tools

Download Presentation - PDF

Session 3B
Amin Zargarian
(Kaplan International English – Adelaide)

Implications of Montessori method in Text-based and Enquiry-based language teaching to adults

Download Presentation - PDF

Session 3C
Elisabeth Hutton
(The University of Adelaide's ELC)

Making assessment rigorous, fair and consistent – moderation in an academic English program

Download Presentation - PDF

Session 3D
Lauren O'Hern
(QA NEAS)

Enhancing the student experience

Download Presentation - PDF

Session 4
14.10 - 14.55
(45 mins)

Session 4A
Darren Brookes
(Torrington eLearning Services)

Connecting Digitally: Engaging ASEAN researchers with online learning spaces and social media

Download Presentation - PDF

Session 4B
Suzanne Piovesan
(The University of Adelaide's ELC)

Exploring the Dynamics of “co-teaching”: implications for teaching and learning

Download Presentation - PDF

Session 4C
Andrea Rivett
(Torrens University Language Centre)

Supportive error correction through the application of a success code

Download Presentation - PDF

Session 4D
Lauren O'Hern (QA NEAS)

Designing a Blended Learning Solution

Download Presentation - PDF

14.55 - 15.25
(30 mins)

Afternoon Tea

Bright Ideas
15.30 - 16.00
(30 mins)
Bright
Ideas 1
Room:
LG11

Angela Nicholls
(The University of Adelaide's ELC)

"The Artists Way" -enhancing students' learning outcomes and teachers' creativity

Download Presentation - PDF

Bright
Ideas 2
Room:
LG15

Lesley Speer & Jose Lara
(Macquarie University English Language Centre)

Introducing an Extensive Listening/ Reading program

Download Presentation - PDF

Bright
Ideas 3
Room:
LG19

Adrienne Harris
(The University of Adelaide's ELC)

The use of film to promote creative education and language use

Download Presentation - PDF

Bright
Ideas 4
Room:
LG21

Gina Amadio
(The University of Adelaide’s ELC)

The three Rs: Rolling with resistance, reflection and resilience = student and teacher wellbeing

Download Presentation - PDF

Bright
Ideas 5
Room:
LG18

Rani Thomas
(The University of Adelaide's ELC)

Tapping the creative genius in your students

Download Presentation - PDF

Bright
Ideas 6
Room:
LG12

Stuart Parker & Gus Wong
(Australian Catholic University)

Teaching Rubrics

Download Presentation - PDF

16.05 - 16.20
(15 mins)

Voting
Room: LG29

16.20 - 16.55
(35 mins)
Closing
Ana Bratkovic (General Manager, NEAS)
Room: LG29

17.00 - 18.00
(60 mins)
Networking Event
Drinks & Nibbles

Best Presentation Winner Announced



REGISTRATIONS CLOSED


 

A Celebration of Learning, Teaching and Assessment
PD Fest, Adelaide, 2016

proudly sponsored by:

ueca

sydney sydney sydney


sydney